# SDR ANCF201911080080

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 22,727 hours, 22,044 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT PROCEDURES APU AUTOSHUTDOWN WAS SHOWN ON ECAM PAGES F/O & MAINTENANCE PERSONNEL FELT AND EXPLOSION ON THE OUTSIDE APU SECTION.
